RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 511–520 (Mi de10361)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Criticality for Some Evolution Equations

M. Guedda, M. Kirane

Université de Picardie Jules Verne, France

Full text: PDF file (1094 kB)

English version:
Differential Equations, 2001, 37:4, 540–550

Bibliographic databases:

UDC: 517.956
Received: 27.11.2000

Citation: M. Guedda, M. Kirane, “Criticality for Some Evolution Equations”, Differ. Uravn., 37:4 (2001), 511–520; Differ. Equ., 37:4 (2001), 540–550

Citation in format AMSBIB
\Bibitem{GueKir01}
\by M.~Guedda, M.~Kirane
\paper Criticality for Some Evolution Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 511--520
\mathnet{http://mi.mathnet.ru/de10361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854046}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 540--550
\crossref{https://doi.org/10.1023/A:1019283624558}


Linking options:
  • http://mi.mathnet.ru/eng/de10361
  • http://mi.mathnet.ru/eng/de/v37/i4/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Laptev, “Non-existence of global solutions for higher-order evolution inequalities in unbounded cone-like domains”, Mosc. Math. J., 3:1 (2003), 63–84  mathnet  mathscinet  zmath
    2. M. Kirane, N.-e. Tatar, “Nonexistence for the Laplace equation with a dynamical boundary condition of fractional type”, Siberian Math. J., 48:5 (2007), 849–856  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:61
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019